# SDR DALA2016042603347

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,417 hours, 50,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL, CORROSION ON FWD LOWER CORNER. INSTALLED INTERNAL SILL PLATE IAW AMM 25-52-01, PB 201.  ALL REPAIR WORK PERFORMED AND COMPLETED IAW ER/A 499523-14MA, REV ORIGINAL AND SRM 53-05, FIG 123.
